Nebraska, 2004

Tornadoes and Flash Flooding in Nebraska, May 29, 2004

May 29, 2004 · NWS GID · 47 events in 19 counties and zones

Widespread severe thunderstorms ripped across most of south-central Nebraska. Tornadoes were reported southwest of Sumner and east of Hebron.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.4 million
Crop damage
$3.0 million
Events
47

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Widespread severe thunderstorms ripped across most of south-central Nebraska. Tornadoes were reported southwest of Sumner and east of Hebron. High winds and hail were common place. 60 to 80 mph winds rolled across a large part of the area. Buffalo County was without power for a time. A tree fell on one wing of the assisted living center in Ravenna. In Furnas county, large trees were knocked over and several center irrigation pivots were damaged or destroyed. A grain bin was blown away east of Kearney and road signs were blown down throughout Buffalo County. Heavy rain also caused flash flood in Howard and Greeley counties where county roads were damaged or washed out.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at May 29, 12:40 PM CST, 2 hours 42 minutes earlier.

Area forecast discussion, May 29, 12:40 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
140 PM CDT SAT MAY 29 2004

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...MAIN CONCERN WILL BE
SEVERE CONVECTION LATE THIS AFTERNOON AND EVENING. AT 18Z...A
SURFACE COLD FRONT STRETCHED FROM A LOW CENTER IN SOUTH DAKOTA
SOUTH TO A LOW CENTER IN EXTREME WESTERN KANSAS. LAPS CAPE VALUES AT
17Z WERE ALREADY BETWEEN 2000 AND 3100 J/KG.  THE CIN VALUES WERE
STILL HIGH ESPECIALLY OVER THE WESTERN COUNTIES.

SURFACE LOW IN WESTERN KANSAS IS FORECAST BY RUC/ETA 12Z RUNS TO
MOVE NORTH ALONG THE FRONT.  MODERATE TO STRONG LOW LEVEL SHEAR IN
THE 0-3KM LAYER BY 00Z IN EASTERN COUNTIES...AND JUST TO THE NORTH
OF THE SURFACE LOW.  ETA HAS THE SURFACE BASED CASE INCREASING TO
2000 WEST TO 4300 J/KG EAST BY 21Z. ETA CAPE FIELD SHOWS A WRAP UP
NORTH OF THE SURFACE LOW AS IT MOVES TO THE NORTHEAST ACROSS OUR
CENTRAL COUNTIES. BY 06Z...THE SURFACE LOW AND ASSOCIATED FRONT IS
THROUGH THE CWA. SHEAR IS SUFFICIENT FOR SUPERCELLS OVER THE
ENTIRE FORECAST AREA THIS AFTERNOON...WITH ISOLATED TORANDOES
POSSIBLE.  THE EASTERN COUNTIES THOUGH WILL SEE THE HIGHEST THREAT
FOR TORNADOS WHERE EHI VALUES BETWEEN 21Z AND 00Z ARE GREATER THAN 6.
A FEW LINGERING SHOWERS MAY BE POSSIBLE BEHIND THE FRONT. UPPER LEVEL
TROUGH EXITING THE ROCKIES THIS EVENING...BECOMES A LARGE CUTOFF LOW
OVER THE UPPER MIDWEST BY SUNDAY NIGHT...NEBRASKA WILL BE SITTING
UNDER NORTHWESTERLY FLOW ON THE BACK SIDE OF THE TROUGH THROUGH
MONDAY EVENING. CURRENTLY IT LOOKS AS IF ANY SHORT WAVES IN THE LOW
WILL STAY NORTH OF THE FORECAST AREA THROUGH MONDAY NIGHT.

.LONG TERM...TUESDAY AND BEYOND. PRIMARY CONCERNS IN EXTENDED
PERIODS ARE TEMPERATURES AND SMALL PCPN CHANCES.

GFSX/ECMWF IN EXCELLENT AGREEMENT W/RT TO UPPER AND SFC PATTERN IN
THE EXTENDED PERIODS. SRN EXTENT OF NEGATIVELY TILTED TROF WRAPS UP
INTO AN UPPER LOW OVER THE UPPER MIDWEST BY EARLY TUE...THEN SWINGS
SE TUE THRU WED. AT THE SFC...FA COMES UNDER INCREASING INFLUENCE OF
SFC HIGH PRESS THAT WILL SLIP IN FROM THE NW. BULK OF PCPN ASSOCD W/
UPPER LOW SHLD STAY NE OF FORECAST AREA...AND HAVE MAINTAINED GOING
DRY FCST.  LITTLE IN THE WAY OF TEMP DIFFERENCE XPCD TUE TO
WED...WITH PERHAPS A SLIGHT INCREASE WED AS UPPER LOW HEADS E AND
UPPER HEIGHTS BEGIN TO RISE LATE IN THE DAY.

HEIGHT RISES CONTINUE ON THU...W/ LEE TROF DEVELOPING AND RETURN
SRLY FLOW SETTING UP...WHICH PERSISTS THROUGH THE REMAINDER OF THE
EXTENDED. SOME POTENTIAL FOR NOCTURNAL CONVECTION W/ INFLUX OF
RICHER LL MOISTURE AMID WAA REGIME THU AND FRI NIGHT...BUT AT THIS
TIME WILL LEAVE DRY FCST ALONE.

AS FOR TEMPS...DID NOT STRAY TOO FAR FROM OPERATIONAL MEX GUIDANCE
CONSIDERING POTENTIAL PCPN AND LINGERING DAYTIME CLDS...THOUGH 850MB
VALUES MAY SUPPORT AN INCREASE FRI/SAT...WHICH OTHERWISE LOOK TO BE
GOOD MIXING DAYS.
&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

EFFECTIVE JUNE 8 2004 THIS PRODUCT WILL HAVE THE ID CHANGED FROM
OMAAFDGRI...TO OMAAFDGID. FOR MORE INFORMATION CHECK OUT
THE FOLLOWING WEB ADDRESS/USE LOWER CASE LETTERS:
HTTP://WWW.CRH.NOAA.GOV/PUBLIC/WMOHEADERS/CRPHASE1.HTM

NELSON/VII
Hazardous weather outlook, May 29, 10:23 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1123 AM CDT SAT MAY 29 2004

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-301200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY-
HALL-HAMILTON-HARLAN-HOWARD-JEWELL-KEARNEY-MERRICK-MITCHELL-NANCE-
NUCKOLLS-OSBORNE-PHELPS-PHILLIPS-POLK-ROOKS-SHERMAN-SMITH-THAYER-
VALLEY-WEBSTER-YORK-
1123 AM CDT SAT MAY 29 2004

...A MAJOR OUTBREAK OF SEVERE WEATHER IS LIKELY THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PARTS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH RISK OF SEVERE WEATHER EXISTS THIS AFTERNOON AND EVENING FOR
ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS.  A VOLATILE
WEATHER SITUATION IS EXPECTED TO UNFOLD BY EVENING AS ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR TORNADO DEVELOPMENT...LARGE HAIL THE
SIZE OF BASEBALLS...AND THUNDERSTORM WINDS OF 75 MPH.

THUNDERSTORMS ARE EXPECTED TO INITIATE ALONG A COLD FRONT AFTER
2 PM JUST WEST OF A LINE FROM ORD TO CAMBRIDGE NEBRASKA...AND ALSO
ALONG THE DRY LINE JUST TO THE WEST OF A LINE FROM PHILLIPSBURG TO
PLAINVILLE KANSAS...WHILE A STRONG UPPER LOW PRESSURE SYSTEM MOVES
OUT OF THE ROCKIES.  THUNDERSTORMS SHOULD REACH LOCATIONS FROM
GREELEY TO PHILLIPSBURG BETWEEN 3 AND 5 PM AS THE COLD FRONT AND DRY
LINE ADVANCE.  THE BOUNDARIES WILL CLASH WITH THE MOIST AND HIGHLY
UNSTABLE ATMOSPHERE ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS. INDIVIDUAL STORMS WILL RAPIDLY BECOME SEVERE AND TRACK
NORTHEAST AROUND 35 MPH...WHILE THE ENTIRE AREA OF STORMS MOVE EAST.

A HIGH POTENTIAL FOR SUPERCELL THUNDERSTORMS WITH TORNADOES EXISTS
THIS AFTERNOON AND EVENING.  ENSURE STORM SHELTERS ARE PREPARED WITH
FLASHLIGHTS...BATTERY OPERATED RADIOS AND EMERGENCY SUPPLIES.

ALSO A WIND ADVISORY IS IN EFFECT UNTIL 5 PM FOR STRONG SOUTH WINDS
OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND EVENING.
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD REMAIN ALERT AND READY
FOR ACTIVATION.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:

HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE)

FAY/NELSON

The radar

The Grand Island radar (KUEX), 52 km away, was scanning. The volume nearest the first event began at 21:23 UTC.

Open the radar archive at this moment

Event by event

21 hail, 17 thunderstorm wind, 4 funnel cloud, 3 flash flood, 2 tornado. Local standard time, as filed.

Hail, Nuckolls

When
May 29, 3:22 PM CST
Where
Nuckolls County, Ruskin
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
40.150, -97.867

Hail, Nuckolls

When
May 29, 3:35 PM CST
Where
Nuckolls County, Superior
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
40.033, -98.067

Funnel Cloud, Adams

When
May 29, 3:41 PM CST
Where
Adams County, 15 mi S of Hastings
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
40.525, -98.501 (the zone’s center; the record gives no point)

Hail, Nuckolls

When
May 29, 3:47 PM CST
Where
Nuckolls County, Ruskin
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
40.150, -97.867

Hail, Nuckolls

When
May 29, 4:05 PM CST
Where
Nuckolls County, Superior
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
40.033, -98.067

Hail, Fillmore

When
May 29, 4:07 PM CST
Where
Fillmore County, 4 mi SW of Shickley
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.383, -97.767

Hail, Dawson

When
May 29, 4:10 PM CST
Where
Dawson County, 3 mi NW of Lexington
Measured
1.75 in hail
Property damage
$100,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
40.817, -99.767

Tornado, Dawson

When
May 29, 4:10 PM CST
Where
Dawson County, 3 mi SW of Sumner
Rating
F0
Path length
0.1 mi
Path width
50 yd
Reported by
LAW ENFORCEMENT
Coordinates
40.917, -99.550

A brief tornado was reported southwest of Sumner in Dawson county. The tornado occurred in open country.

Hail, Thayer

When
May 29, 4:11 PM CST
Where
Thayer County, Hubbell
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
40.017, -97.500

Funnel Cloud, Thayer

When
May 29, 4:12 PM CST
Where
Thayer County, 1 mi W of Hebron
Reported by
AMATEUR RADIO
Coordinates
40.176, -97.595 (the zone’s center; the record gives no point)

Thunderstorm Wind, Fillmore

When
May 29, 4:25 PM CST
Where
Fillmore County, Shickley
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.417, -97.717

Tornado, Thayer

When
May 29, 4:30 PM CST
Where
Thayer County, 8 mi E of Hebron
Rating
F0
Path length
0.1 mi
Path width
50 yd
Reported by
LAW ENFORCEMENT
Coordinates
40.167, -97.433

A tornado set down in eastern Thayer county for a short time.

Funnel Cloud, Fillmore

When
May 29, 4:44 PM CST
Where
Fillmore County, 4 mi SE of Ohiowa
Reported by
TRAINED SPOTTER
Coordinates
40.525, -97.596 (the zone’s center; the record gives no point)

Hail, Dawson

When
May 29, 4:55 PM CST
Where
Dawson County, Cozad
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
40.867, -99.967

Hail, Clay

When
May 29, 5:00 PM CST to 5:05 PM CST
Where
Clay County, Fairfield
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.433, -98.117

Hail, Polk

When
May 29, 5:15 PM CST
Where
Polk County, 4 mi N of Polk
Measured
2.75 in hail
Property damage
$25,000
Crop damage
$500,000
Reported by
EMERGENCY MANAGER
Coordinates
41.133, -97.800

Hail, Merrick

When
May 29, 5:22 PM CST
Where
Merrick County, Clarks
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
41.200, -97.850

Hail, Nance

When
May 29, 5:30 PM CST
Where
Nance County, 2 mi W of Genoa
Measured
2 in hail
Property damage
$25,000
Crop damage
$300,000
Reported by
GENERAL PUBLIC
Coordinates
41.450, -97.767

Hail, Nance

When
May 29, 5:45 PM CST
Where
Nance County, Genoa
Measured
1.25 in hail
Property damage
$250,000
Crop damage
$500,000
Reported by
GENERAL PUBLIC
Coordinates
41.450, -97.733

The cooperative observer in Genoa reported hail and high winds stripped trees throughout town.

Hail, Sherman

When
May 29, 6:05 PM CST
Where
Sherman County, 4 mi N of Litchfield
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
41.217, -99.150

Hail, Sherman

When
May 29, 6:14 PM CST
Where
Sherman County, 8 mi S of Loup City
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
41.167, -98.983

Hail, Howard

When
May 29, 6:21 PM CST
Where
Howard County, Dannebrog
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
41.117, -98.550

Thunderstorm Wind, Furnas

When
May 29, 6:34 PM CST
Where
Furnas County, 5 mi S of Wilsonville
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Crop damage
$100,000
Reported by
GENERAL PUBLIC
Coordinates
40.050, -100.117

Thunderstorm Wind, Furnas

When
May 29, 6:35 PM CST
Where
Furnas County, Cambridge
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
40.283, -100.167

Hail, Sherman

When
May 29, 6:35 PM CST to 6:45 PM CST
Where
Sherman County, Ashton
Measured
0.75 in hail
Crop damage
$100,000
Reported by
OFFICIAL NWS OBS.
Coordinates
41.250, -98.817

The cooperative observer in Ashton reported penny size hail fell for about ten minutes.

Hail, Hall

When
May 29, 6:36 PM CST
Where
Hall County, Cairo
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
41.000, -98.600

Thunderstorm Wind, Furnas

When
May 29, 6:45 PM CST
Where
Furnas County, Holbrook
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Reported by
GENERAL PUBLIC
Coordinates
40.300, -100.017

Hail, Thayer

When
May 29, 7:06 PM CST
Where
Thayer County, Hubbell
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$100,000
Reported by
GENERAL PUBLIC
Coordinates
40.017, -97.500

Thunderstorm Wind, Hamilton

When
May 29, 7:15 PM CST
Where
Hamilton County, Phillips
Measured
56 kt (64 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
40.900, -98.217

Thunderstorm Wind, Furnas

When
May 29, 7:21 PM CST
Where
Furnas County, Arapahoe
Measured
70 kt (81 mph) estimated gust
Property damage
$150,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
40.300, -99.900

Thunderstorm Wind, Dawson

When
May 29, 7:33 PM CST
Where
Dawson County, Gothenburg
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Reported by
GENERAL PUBLIC
Coordinates
40.933, -100.150

Thunderstorm Wind, Harlan

When
May 29, 7:40 PM CST
Where
Harlan County, Republican City
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Crop damage
$100,000
Reported by
BROADCAST MEDIA
Coordinates
40.100, -99.217

Thunderstorm Wind, Dawson

When
May 29, 8:18 PM CST
Where
Dawson County, Overton
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
40.733, -99.533

Hail, Sherman

When
May 29, 8:20 PM CST
Where
Sherman County, 2 mi N of Loup City
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$100,000
Reported by
AMATEUR RADIO
Coordinates
41.317, -98.983

Thunderstorm Wind, Buffalo

When
May 29, 8:25 PM CST
Where
Buffalo County, Kearney
Measured
71 kt (82 mph) estimated gust
Property damage
$350,000
Reported by
BROADCAST MEDIA
Coordinates
40.700, -99.083

Thunderstorm Wind, Sherman

When
May 29, 8:30 PM CST
Where
Sherman County, Rockville
Measured
71 kt (82 mph) estimated gust
Property damage
$150,000
Reported by
NEWSPAPER
Coordinates
41.117, -98.850

Thunderstorm Wind, Buffalo

When
May 29, 8:30 PM CST
Where
Buffalo County, Ravenna
Measured
71 kt (82 mph) estimated gust
Property damage
$150,000
Reported by
NEWSPAPER
Coordinates
41.033, -98.933

Thunderstorm Wind, Phelps

When
May 29, 8:30 PM CST
Where
Phelps County, Holdrege
Measured
61 kt (70 mph) estimated gust
Property damage
$50,000
Reported by
EMERGENCY MANAGER
Coordinates
40.450, -99.367

Thunderstorm Wind, Adams

When
May 29, 8:35 PM CST
Where
Adams County, Prosser
Measured
71 kt (82 mph) estimated gust
Property damage
$50,000
Reported by
EMERGENCY MANAGER
Coordinates
40.667, -98.567

Thunderstorm Wind, Buffalo

When
May 29, 8:45 PM CST
Where
Buffalo County, Gibbon
Measured
71 kt (82 mph) estimated gust
Property damage
$150,000
Reported by
NEWSPAPER
Coordinates
40.750, -98.833

Flash Flood, Greeley

When
May 29, 9:00 PM CST to 11:30 PM CST
Where
Greeley County, 3 mi E of Greeley
Property damage
$50,000
Crop damage
$500,000
Reported by
NEWSPAPER
Coordinates
41.567, -98.521 (the zone’s center; the record gives no point)

Three inches of rain fell east of Greeley and washed out country roads and crops in the area.

Funnel Cloud, Howard

When
May 29, 9:05 PM CST
Where
Howard County, 1 mi W of Cushing
Reported by
GENERAL PUBLIC
Coordinates
41.220, -98.517 (the zone’s center; the record gives no point)

Hail, Merrick

When
May 29, 9:10 PM CST
Where
Merrick County, Chapman
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
41.017, -98.167

Thunderstorm Wind, Nance

When
May 29, 9:25 PM CST
Where
Nance County, 1 mi S of Fullerton
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
NEWSPAPER
Coordinates
41.350, -97.983

Thunderstorm Wind, York

When
May 29, 9:30 PM CST
Where
York County, Benedict
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
NEWSPAPER
Coordinates
41.000, -97.617

Flash Flood, Howard

When
May 29, 9:30 PM CST to 11:30 PM CST
Where
Howard County, 1 mi W of Elba
Property damage
$5,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
41.220, -98.517 (the zone’s center; the record gives no point)

A road was washed out just west of Elba after heavy rains fell in the area.

Flash Flood, Nance

When
May 29, 9:33 PM CST to 11:50 PM CST
Where
Nance County, 4 mi SW of Genoa
Property damage
$5,000
Crop damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
41.397, -97.992 (the zone’s center; the record gives no point)

The Nance County Sheriff's office reported water flowing over Highway 22 between Genoa and Fullerton.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2004Every state in 2004This day in weather historyThe tornado archive for Nebraska, 2004Warnings in Nebraska, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5402120, 5402121, 5402122, 5402123, 5402124, 5402125, 5402126, 5402127, 5402128, 5402129, 5402130, 5402131, 5402132, 5402133, 5402134, 5402135, 5402136, 5402137, 5402138, 5402139, 5402140, 5402141, 5402142, 5402143, 5402144, 5402145, 5402146, 5402218, 5402219, 5402220, 5402221, 5402222, 5402223, 5402224, 5402225, 5402226, 5402227, 5402228, 5402229, 5402230, and more.